# SDR ABXA9800571

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 259415
- Condition: Corroded
- Location: Bs 80
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO CIRCUMFERENTIAL FRAME CORRODED AT STATION 80, LONGERON 29R.  REPAIRED IAW DC8 SRM 55-2-2 AND 51-1-9A.
